2019
Том 71
№ 11

All Issues

Himmelreich Kruli´c K.

Articles: 1
Article (English)

Refinements of Jessen’s functional

Barbir A., Himmelreich Kruli´c K., Pečarić J. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 7. - pp. 879-896

We obtain new refinements of Jessen’s functional defined by means of positive linear functionals. The accumulated results are then applied to weighted generalized and power means. We also obtain new refinements of numerous classical inequalities such as the arithmetic-geometric mean inequality, Young’s inequality, and H¨older’s inequality.